{"id":4905032384612,"title":"Naproxen Sodium 100 Caps by Good Sense","handle":"naproxen-sodium-181619","description":"\u003cstrong\u003eProduct Description\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e GoodSense All Day Pain Relief, Naproxen Sodium Caplets, 220 mg, 100 Count Good Sense Naproxen Sodium Caplets, 220 mg, temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache menstrual cramps, headache, toothache, the common cold; temporarily reduces fever. Compare to the active ingredient of Aleve.\n \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eProduct Benefits\u003c\/strong\u003e\u003cbr\u003e\n\t\u003cbr\u003e Pain reliever \/ fever reducer (nsaid) \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e \u003cdiv class=\"prodSupCls\"\u003e\n\u003ctable width=\"100%\" border=\"1\" cellspacing=\"0\" cellpadding=\"3\"\u003e\n \n \u003ctr\u003e\n \u003ctd\u003e\n\u003cstrong\u003eIngredients: \u003c\/strong\u003eNaproxen Sodum 220mg  pain \n\t reliever\/ fever reducer(Nsaid)non steriodal anti inflammatory drug.\u003c\/td\u003e\n \u003c\/tr\u003e\n \n\n \n \n \n \n \n \n \n \n \n \n \n \n \n \n \n \n \n \u003c\/table\u003e\n\u003c\/div\u003e\n\n\t\u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eSuggestions\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e Adults and children 12 years and older. Take 1 caplet every 8 to 12 hours while symptoms last. for the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8 to 12 hour period. Children under 12 years ask a doctor. \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eSpecial Note\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e\n\t\n\t\u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eWarnings\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e Keep out of reach of children. If pregnant or breast feeding, ask a health professional before use. Stop use and ask a doctor if symptoms worsen ot if pain gets worse or any new symptoms occur. \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003e Disclaimers:\u003cbr\u003e\u003c\/strong\u003e\u003cstrong\u003e\u003cbr\u003e\u003c\/strong\u003e1. HerbsPro.com offers nationally branded products that are produced according to \n\t\t\t\t\t\t\t\tmanufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.\n\t\t\t\t\t\t\t\t\u003cspan data-mce-fragment=\"1\"\u003e\u003c\/span\u003e\u003cp\u003e\u003cspan data-mce-fragment=\"1\"\u003e2. California Proposition 65 WARNING\u003ci data-mce-fragment=\"1\"\u003e:\u003c\/i\u003e\u003cspan data-mce-fragment=\"1\"\u003e Some products on this website \n\t\t\t\t\t\t\t\tcontains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product\n\t\t\t\t\t\t\t\t\u003c\/span\u003e\u003cspan data-mce-fragment=\"1\"\u003e\u003c\/span\u003e\u003c\/span\u003e\u003c\/p\u003e\u003cp\u003e\u003cspan data-mce-fragment=\"1\"\u003e3. The statements made or products sold through this site have not been \n\t\t\t\t\t\t\t\tevaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any \n\t\t\t\t\t\t\t\tdisease. \u003ca data-mce-fragment=\"1\" href=\"https:\/\/herbspro-us.myshopify.com\/pages\/healthcare-disclaimer\" data-mce-href=\"https:\/\/herbspro-us.myshopify.com\/pages\/healthcare-disclaimer\"\u003e\u003cu data-mce-fragment=\"1\"\u003eRead More\u003c\/u\u003e\u003c\/a\u003e\u003c\/span\u003e\u003c\/p\u003e","published_at":"2021-02-04T16:30:36-08:00","created_at":"2021-02-04T16:30:37-08:00","vendor":"Good Sense","type":"Pain Relief","tags":["9_to_11_days","Brand_Good Sense","Good Sense","google_shopping_disabled","MedicalandAmbulatorysupplies","non_mapped_vendor_product","OvertheCounter","PainRelief"],"price":943,"price_min":943,"price_max":943,"available":true,"price_varies":false,"compare_at_price":849,"compare_at_price_min":849,"compare_at_price_max":849,"compare_at_price_varies":false,"variants":[{"id":33079509581924,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"181619","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Naproxen Sodium 100 Caps by Good Sense","public_title":null,"options":["Default Title"],"price":943,"weight":263,"compare_at_price":849,"inventory_management":"shopify","barcode":"301000000000"}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/0196\/7092\/5412\/products\/noimage_db4f4615-1346-4daa-818f-8bef965e991f.jpg?v=1620744313"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/0196\/7092\/5412\/products\/noimage_db4f4615-1346-4daa-818f-8bef965e991f.jpg?v=1620744313","options":["Title"],"media":[{"alt":null,"id":20377748635748,"position":1,"preview_image":{"aspect_ratio":1.0,"height":100,"width":100,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0196\/7092\/5412\/products\/noimage_db4f4615-1346-4daa-818f-8bef965e991f.jpg?v=1620744313"},"aspect_ratio":1.0,"height":100,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0196\/7092\/5412\/products\/noimage_db4f4615-1346-4daa-818f-8bef965e991f.jpg?v=1620744313","width":100}],"content":"\u003cstrong\u003eProduct Description\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e GoodSense All Day Pain Relief, Naproxen Sodium Caplets, 220 mg, 100 Count Good Sense Naproxen Sodium Caplets, 220 mg, temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache menstrual cramps, headache, toothache, the common cold; temporarily reduces fever. Compare to the active ingredient of Aleve.\n \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eProduct Benefits\u003c\/strong\u003e\u003cbr\u003e\n\t\u003cbr\u003e Pain reliever \/ fever reducer (nsaid) \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e \u003cdiv class=\"prodSupCls\"\u003e\n\u003ctable width=\"100%\" border=\"1\" cellspacing=\"0\" cellpadding=\"3\"\u003e\n \n \u003ctr\u003e\n \u003ctd\u003e\n\u003cstrong\u003eIngredients: \u003c\/strong\u003eNaproxen Sodum 220mg  pain \n\t reliever\/ fever reducer(Nsaid)non steriodal anti inflammatory drug.\u003c\/td\u003e\n \u003c\/tr\u003e\n \n\n \n \n \n \n \n \n \n \n \n \n \n \n \n \n \n \n \n \u003c\/table\u003e\n\u003c\/div\u003e\n\n\t\u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eSuggestions\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e Adults and children 12 years and older. Take 1 caplet every 8 to 12 hours while symptoms last. for the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8 to 12 hour period. Children under 12 years ask a doctor. \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eSpecial Note\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e\n\t\n\t\u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eWarnings\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e Keep out of reach of children. If pregnant or breast feeding, ask a health professional before use. Stop use and ask a doctor if symptoms worsen ot if pain gets worse or any new symptoms occur. \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003e Disclaimers:\u003cbr\u003e\u003c\/strong\u003e\u003cstrong\u003e\u003cbr\u003e\u003c\/strong\u003e1. HerbsPro.com offers nationally branded products that are produced according to \n\t\t\t\t\t\t\t\tmanufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.\n\t\t\t\t\t\t\t\t\u003cspan data-mce-fragment=\"1\"\u003e\u003c\/span\u003e\u003cp\u003e\u003cspan data-mce-fragment=\"1\"\u003e2. California Proposition 65 WARNING\u003ci data-mce-fragment=\"1\"\u003e:\u003c\/i\u003e\u003cspan data-mce-fragment=\"1\"\u003e Some products on this website \n\t\t\t\t\t\t\t\tcontains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product\n\t\t\t\t\t\t\t\t\u003c\/span\u003e\u003cspan data-mce-fragment=\"1\"\u003e\u003c\/span\u003e\u003c\/span\u003e\u003c\/p\u003e\u003cp\u003e\u003cspan data-mce-fragment=\"1\"\u003e3. The statements made or products sold through this site have not been \n\t\t\t\t\t\t\t\tevaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any \n\t\t\t\t\t\t\t\tdisease. \u003ca data-mce-fragment=\"1\" href=\"https:\/\/herbspro-us.myshopify.com\/pages\/healthcare-disclaimer\" data-mce-href=\"https:\/\/herbspro-us.myshopify.com\/pages\/healthcare-disclaimer\"\u003e\u003cu data-mce-fragment=\"1\"\u003eRead More\u003c\/u\u003e\u003c\/a\u003e\u003c\/span\u003e\u003c\/p\u003e"}

Naproxen Sodium 100 Caps by Good Sense

Our Price: $9.43
You Save: -12% Off
Product Description

GoodSense All Day Pain Relief, Naproxen Sodium Caplets, 220 mg, 100 Count Good Sense Naproxen Sodium Caplets, 220 mg, temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache menstrual cramps, headache, toothache, the common cold; temporarily reduces fever. Compare to the active ingredient of Aleve.

Product Benefits

Pain reliever / fever reducer (nsaid)

Ingredients

Ingredients: Naproxen Sodum 220mg  pain reliever/ fever reducer(Nsaid)non steriodal anti inflammatory drug.


Suggestions

Adults and children 12 years and older. Take 1 caplet every 8 to 12 hours while symptoms last. for the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8 to 12 hour period. Children under 12 years ask a doctor.

Special Note



Warnings

Keep out of reach of children. If pregnant or breast feeding, ask a health professional before use. Stop use and ask a doctor if symptoms worsen ot if pain gets worse or any new symptoms occur.

Disclaimers:

1. HerbsPro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

2. California Proposition 65 WARNING: Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product

3. The statements made or products sold through this site have not been evaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any disease. Read More

Brand:

Good Sense

SKU: 181619
UPC: 301000000000
Weight: 0.58 lb
Maximum quantity available reached.
Product Description

GoodSense All Day Pain Relief, Naproxen Sodium Caplets, 220 mg, 100 Count Good Sense Naproxen Sodium Caplets, 220 mg, temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache menstrual cramps, headache, toothache, the common cold; temporarily reduces fever. Compare to the active ingredient of Aleve.

Product Benefits

Pain reliever / fever reducer (nsaid)

Ingredients

Ingredients: Naproxen Sodum 220mg  pain reliever/ fever reducer(Nsaid)non steriodal anti inflammatory drug.


Suggestions

Adults and children 12 years and older. Take 1 caplet every 8 to 12 hours while symptoms last. for the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8 to 12 hour period. Children under 12 years ask a doctor.

Special Note



Warnings

Keep out of reach of children. If pregnant or breast feeding, ask a health professional before use. Stop use and ask a doctor if symptoms worsen ot if pain gets worse or any new symptoms occur.

Disclaimers:

1. HerbsPro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

2. California Proposition 65 WARNING: Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product

3. The statements made or products sold through this site have not been evaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any disease. Read More

30 Days Moneyback Guarantee

*SHIPPING: Most Orders are Shipped within 4-5 Business Days

†LIST PRICES: Often pricing of an item on this site is provided in terms of a discount to a List Price, Read More  

Product Description

GoodSense All Day Pain Relief, Naproxen Sodium Caplets, 220 mg, 100 Count Good Sense Naproxen Sodium Caplets, 220 mg, temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache menstrual cramps, headache, toothache, the common cold; temporarily reduces fever. Compare to the active ingredient of Aleve.

Product Benefits

Pain reliever / fever reducer (nsaid)

Ingredients

Ingredients: Naproxen Sodum 220mg  pain reliever/ fever reducer(Nsaid)non steriodal anti inflammatory drug.


Suggestions

Adults and children 12 years and older. Take 1 caplet every 8 to 12 hours while symptoms last. for the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8 to 12 hour period. Children under 12 years ask a doctor.

Special Note



Warnings

Keep out of reach of children. If pregnant or breast feeding, ask a health professional before use. Stop use and ask a doctor if symptoms worsen ot if pain gets worse or any new symptoms occur.

Disclaimers:

1. HerbsPro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

2. California Proposition 65 WARNING: Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product

3. The statements made or products sold through this site have not been evaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any disease. Read More